# SDR ABXA9600483

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: S491474012024
- Condition: Missing
- Location: Ldg Contl Vlv
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, SOME LOOSENESS AND BINDING NOTED WHEN RAISING THE GEAR HANDLE AS IT APPROACHED THE UP POSITION.  RECYCLED THE GEAR, THE UPLATCH CHECK WAS UNSATISFACTORY, LEFT THE RIGHT HYDRAULIC PUMP ON HIGH.  INSTALLED MISSING PIN TO THE LANDING GEAR CONTROL VALVE SECTOR WHICH HAD ALLOWED THE CABLE TO FALL PARTIALLY OFF OF THE SECTOR.  THE LANDING GEAR CONTROL LEVER OPS CHECKED GOOD IAW ABX DC9 SUPP MM.
